# SDR IPXA2017031615220

- Difficulty date: February 28, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826502
- Condition: Corroded
- Location: Bs 495-510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK HAS CORROSION AT BS 495 - 510, RBL 66.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6698, REV I/R, AND EO MD11-5310-63604-A.
